# SDR CALA2025060305206

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,188 hours, 26,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE COMING OUT OF CASE ADJUSTED SLIDE SKIRT, SLIDE OPERATES NORMALLY REF AMM 25-66-01 ADD EMP: U189788
